MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH FENESTRATED CORTICAL FIX POLYAXIAL SCREW 5.5 X 8 X 80MM; BONE CEMENT, POSTERIOR SCREW AUGMENTATION

MEDOS INTERNATIONAL SàRL CH FENESTRATED CORTICAL FIX POLYAXIAL SCREW 5.5 X 8 X 80MM; BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Model Number 186727880
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the tulip broke off of the screw.The patient and procedure outcome were unknown.Concomitant devices: unknown rod (part# unknown, lot# unknown, quantity unknown).Unknown setscrew (part# unknown, lot# unknown, quantity unknown).This report is for one (1) fenestrated cortical fix polyaxial screw 5.5 x 8 x 80mm.This is report 1 of 1 for (b)(4).

Brand Name
FENESTRATED CORTICAL FIX POLYAXIAL SCREW 5.5 X 8 X 80MM
Common Device Name
BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10904733
Report Number1526439-2020-02278
Device Sequence Number14121024
Product Code PML
UDI-Device Identifier10705034282855
UDI-Public10705034282855
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K160879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186727880
Device Catalogue Number186727880
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2020
Initial Report FDA Received Date11/25/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;